Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is this a side effect of Stocrin and Truvada?
Aug 23, 2009

My partner started stocrin and truvada 3 weeks ago and now his ankle is swollen. He occasionally has gout. Am wondering if the swollen ankle is due to the medication. Thanks

Response from Dr. Henry

A swollen ankle (particularly if on just one side) would be a very unusual side effect of Stocrine/truvada. A history and physicial examination as well as checking kidney, liver, heart function as drainage from lower leg would be first steps in an evaluation looking ito why there is localized swelling of the ankle. KH



Previous
HIV & MI
Next
duovir and efavirenz

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement